Traces of singular moduli and the Fourier coefficients of the elliptic modular function j(T).

Research output: Contribution to journalArticle

Abstract

We give a closed formula for the Fourier coeMcients of the elliptic modular function(T) expressed in terms of singular moduli, i.e.the values at imaginary quadratic arguments.The formula is a consequence of a theorem of Zagier.
Original languageEnglish
Pages (from-to)173-176
Number of pages4
JournalCRM Proceedings and Lecture Notes
Volume19
Publication statusPublished - 1999

Fingerprint Dive into the research topics of 'Traces of singular moduli and the Fourier coefficients of the elliptic modular function j(T).'. Together they form a unique fingerprint.

  • Cite this